| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Volume 49 Number 3
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 47 (2021): 651-656 |doi: 10.2306/scienceasia1513-1874.2021.080

The construction of several new inequalities for definite integral

Hua-Sheng Zhenga, Wan-Yuan Minga,*, Da-Ming Yuanb

ABSTRACT:     In this paper, a series of new inequalities for definite integral are constructed. By rigorous analysis, the sufficient and necessary conditions for which the equality holds are carried out. Additionally, the optimal constant factors for these new inequalities are obtained.

Download PDF

54 Downloads 742 Views

a School of Mathematics and Information Sciences, Nanchang Hangkong University, Nanchang 330063 China
b School of Mathematics and Statistics, Jiangxi Normal University, Nanchang 330022 China

* Corresponding author, E-mail: mingwanyuan@sina.com

Received 17 Nov 2020, Accepted 14 Jun 2021